MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED CEMENTED METAPHYSIS; SHOULDER JOINT CEMENTED PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED CEMENTED METAPHYSIS; SHOULDER JOINT CEMENTED PROSTHESIS
Model Number DIA. 36
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 08/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Patient originally received an aequalis reversed shoulder on (b)(6) 2009.Patient recently presented with shoulder pain and loss of mobility.Upon x-ray examination on (b)(6) 2016, it was revealed that the metaphysis had completely dissociated from the humeral stem.Failed device was removed from patient on (b)(6) 2016.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED CEMENTED METAPHYSIS
Common Device Name
SHOULDER JOINT CEMENTED PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5982943
Report Number3000931034-2016-00151
Device Sequence Number958319
Product Code KWS
UDI-Device Identifier03700386916328
UDI-Public03700386916328
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K030941
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/31/2014
Device Model NumberDIA. 36
Device Catalogue NumberDWB960
Device Lot Number1441AI019
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/02/2016
Supplement Date Received by Manufacturer09/02/2016
Initial Report FDA Received Date09/28/2016
Supplement Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;